All Journal Entries Journals
Previous | Next

iud problems.

May 12, 2011 - 4 comments

So I got the iud in feb at my six week postpartum. Well since then I have had bad cramps and non stop bleeding. Well yesterday I started having bad upain on my left side and then throughout the night it started in my back. Still on the left side, heavy bleeding also. Well today the pain is worse and I'm also having sharp pain in my chest. My head is throbbing. Also I have had some fatigue and been really moody. My boobs have been sore and hurting. I don't know if I have an infection from the iud or if this is all normal. I want to get it removed because I have had so many issues since having it put in. I'm going to the er tonight but I just want to know if anyone else has went through this. And also weight gain just in my belly. It is like I'm gasy bloated. Hubby asked if I was pregnant but I can't be lol...well I don't think so not with the iud. Please any info would help

Comments
Post a Comment
1173537 tn?1326689405
by SabrinaB39, May 12, 2011
I had the IUD for 3.5 years before having Jenna and had none of these problems.  My sister had it as well and same thing.  Something is wrong!  You need to go in asap. Either your body does not like it, it is positioned wrong and you could be pregnant, it has torn through your uterine lining. It could be a number of things.  I don't mean to scare you but usually after insertion you should not have any problems and lighter to no periods.  I did gain about 10 lbs gradually throughout those years and it came off quickly after I had it removed.  I will never have one again even though I had no problems but I was on a page here with woman who had nothing but problems and problems getting pregnant after having one.  My husband had a vasectomy since we are done having kids.  If you are done I suggest the same.  He had hardly any pain and was back to work in 3 days.  Good luck!  Let me know what happens in the ER!

Sabrina

1194973 tn?1385507504
by Clysta, May 12, 2011
The bleeding part sounds normal. My dads gf had that for 9 months. The symptoms as well are typical of the Mirena. It's said that as time passes (usually 3-6 months after insertion) they lessen and get better. It is possible however you might have had perforation. I had that with my IUD, but I had no pain and no bleeding. It doesn't sound like it's right for you body, and removal would probably be in your favour. Good luck at the doctors tonight!!!

1211118 tn?1366763553
by katsmommy, May 12, 2011
Thank you ladies. I am sitting at the er now still waiting to find out whats going on

Avatar universal
by sugarbear143, Feb 17, 2014
I barely got my iud a week ago and im bleeding was bleeding like crazy and now just spotting now im discharging like if my mucos plug busted or something its nasty I have to wear a pad day and night and it gets soak what should I do

Post a Comment